# SDR FDEA202209152334

- Difficulty date: September 15, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66867
- Aircraft time: 732 hours, 370 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Former
- Part number: 114T21706
- Condition: Cracked
- Location: Rt Nr 8 Slat
- Part time: 732 hours, 370 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E FORMER CRACKED UNDER #8 SLAT R/H WING JUST OTBD OF #2 ENGINE.   REPAIRED CRACKED FORMER REF EA H-5720-T0370562 P1
